# SDR DL72E992073

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP, NR 4 FLAP TRACK: TYPICAL CORROSION AT MLG AND SPOILER BEAM ATTACH PADS AND TYPICAL WEAR AT FWD ATTACH LUGS AND SPACER BLOCK BOLT HOLES, REF AD 90-07-05 AND 90-06-09.  AUTHORIZED MACHINING OF ALL CORROSION AND WEAR.  SPLICE     PLATE REPAIR INSTALLED OVER MLG BEAM ATTACH HOLES.
